# SDR C1HA200096007

- Difficulty date: December 26, 2000
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: 651948219
- Part serial: 4668
- Condition: Seized
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRIC TRIM FAILED PREFLIGHT CHECKACTION TAKEN:FOUND HORZ STAB SEIZED IN BOTH DIRECTIONS ELECTRIC AND MANUAL. R&R'D STAB GEARBOX JACKSCREW ASSY. OPS CHECK NORMAL.
